MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SHORT V OSTEO 7MM X 7 3/4 IN; KNEE INSTRUMENT : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 SHORT V OSTEO 7MM X 7 3/4 IN; KNEE INSTRUMENT : CUTTING INSTRUMENTS
Catalog Number 242109000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon broke the instruments while using them to protocol.Temporarily used the received date (b)(6) 2017 as an event date and alert date.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the submitted device confirms the reported event.Device history lot: null.Device history lot: null.Device history review: null.

Brand Name
SHORT V OSTEO 7MM X 7 3/4 IN
Common Device Name
KNEE INSTRUMENT : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7061364
Report Number1818910-2017-50269
Device Sequence Number1824365
Product Code HWM
UDI-Device Identifier10603295122791
UDI-Public10603295122791
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242109000
Device Lot NumberUNAVAILABLE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR